Homology, Homotopy and Applications

Volume 20 (2018)

Number 2

Constructing equivariant homotopy equivalences via extension of scalars

Pages: 281 – 287

DOI: http://dx.doi.org/10.4310/HHA.2018.v20.n2.a14

Author

Mária Šimková (Department of Mathematics and Statistics, Faculty of Science, Masaryk University, Brno, Czech Republic)

Abstract

Given a finite group $G$, we present a new algorithm to construct a $\mathbb{Z}G$-linear strong homotopy equivalence of $\mathbb{Z}G$-complexes from a $\mathbb{Z}$-linear one.

Keywords

strong homotopy equivalence, bar construction, perturbation lemma, effective homological algebra, chain complex, differential graded algebra

2010 Mathematics Subject Classification

18G10, 68W30

Full Text (PDF format)

The research was supported by the project MUNI/A/1103/2016.

Received 26 November 2017

Received revised 1 February 2018

Published 13 June 2018